Unified continuum description for sub-diffusion random walks on multi-dimensional comb model
V.E. Arkhincheev
Physica A: Statistical Mechanics and its Applications, 2010, vol. 389, issue 1, 1-6
Abstract:
The anisotropic sub-diffusion random walks on multi-dimensional comb structure model have been studied in the continuum approximation. The problem is that in the considered model mean square displacements on different directions have different power temporal dependencies. So this case essentially differs from usual anisotropic diffusion case and it is not obviously how to describe such a diffusion by a unified way. Nevertheless the unified continuum description for such random walks has been developed. As result the new generalization of Fick’s law for diffusion current has been obtained for anisotropic anomalous sub-diffusion random walks in multi-dimensional case. Namely, it has been shown that the effective diffusion coefficient in the generalized Fick’s law has new operator form: components of diffusion tensor instead of constant values have the fractional order temporal derivatives.
Keywords: Random walks; Fick’s law; Fractional order derivatives; Anomalous diffusion (search for similar items in EconPapers)
Date: 2010
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437109007420
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:389:y:2010:i:1:p:1-6
DOI: 10.1016/j.physa.2009.09.001
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().